New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

susie54
New Member


Date Joined Apr 2006
Total Posts : 8
   Posted 9/29/2006 5:28 AM (GMT -6)   
I am having alot of pain and numbness of feeling of in legs. The ache just won't go away in the muscles of the leg especially from knee down to ankle. It feels so tight, like a stretched rubberband. It feels as though the bone or tibia in front of the knee cap is going to collapse but I know this has to be muscle pain.'
I also have alot of increasing tingling and numbness in my legs to lower back. As the day goes on, it just seems to get worse. By the end of the day the feet are so numb. And yes, if it is hot , it is worse. Does this sound like spactisity? I am at a loss. Muscles are jumping away inside of the leg. HELP! Anyone with relief? Susie54

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 9/29/2006 7:21 AM (GMT -6)   
Hi Susie,
It sounds as if it could be spasticity. Do you have MS? You might ask for baclofen if you're not already on a spasticity med. Take care and keep us posted. :)
Michelle ><>
 
Don't be so busy doing good
that you neglect to do what's right!


Shashi
Regular Member


Date Joined Jul 2006
Total Posts : 156
   Posted 9/29/2006 7:23 AM (GMT -6)   
Hi Susie,
 
Yes, that does sound like spactisity.  I get really bad muscle cramps and stiffness in both legs (and my arms and back).  It's really difficult to walk when that happens. 
 
You might try baclofen or Zanaflex.  Both can help with spasms and spactisity.  I'm on baclofen now and it works pretty well most of the time. (I started out with Zanaflex, but it made me very sleepy, so I had to try something else.)
 
Hugs,
 
Lisa


Lisa ~
Living in Limboland!

Post Edited (Shashi) : 9/29/2006 8:03:46 AM (GMT-6)


susie54
New Member


Date Joined Apr 2006
Total Posts : 8
   Posted 9/29/2006 12:15 PM (GMT -6)   
Thanks, I have probable MS diagnosed 3 years ago, but I also have Mixed Connective tissue disease which has complicated the issue so they treat my symptoms. I had numbness, double vision, hyper reflexes, 3 lesions show up in the temporal lobes and 1 in frontal lobe. Also, positive oligoclonal bands but MS specialist said it could be connected to connective tissue disease and a mild vasculitis. So we wait. I just feel like my legs just won't stop aching and the longer the day goes on, it gets worse. I even woke up like a stiff board this morning.I have tizanidine so I will take it and see if it helps. Do you ever take your baclofen in the daytime? Do you think one in the morning and one at night would help? Susie54

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 9/29/2006 1:36 PM (GMT -6)   
I can't believe they are making you wait for treatment.  It sounds like positive ms to me.  Even those with highly probable should be treated!  Doctors! 
 
Are you asking if Baclofen can be taken during the day?  Yes, most folks take it 3-4 times a day.  Usually starting with 5-10 mg. and working up from there.  It can make you a little sleepy at first but not like the zanaflex.  Take care!
Michelle ><>
 
Don't be so busy doing good
that you neglect to do what's right!


susie54
New Member


Date Joined Apr 2006
Total Posts : 8
   Posted 9/29/2006 4:03 PM (GMT -6)   
I took some Tizanidine and it made me so sleepy later in the day or now I should say. But it did make my legs feel a little better. I know it sounds like MS but when the specialist says he doesn't think so, you just have to wonder. I had a positive ANA and antibody SM-RNP in high titer. So I am complicated. I think I am a MESS!!!!!!!!!!!!!!! Just kidding, but sometimes I wish things weren't so complicated. I am going to call the neurologist Monday and make an appt. and talk to her about the year. Susie54

Shashi
Regular Member


Date Joined Jul 2006
Total Posts : 156
   Posted 9/29/2006 4:27 PM (GMT -6)   
Susie,
 
I take 10 mg. of baclofen in the morning and 10 mg. at night.  Sometimes, if I'm having pain from spasms, I'll take another 10 mg. during the day.  It's never made me sleepy or anything, though the Zanaflex sure did!
 
Hugs,
Lisa ~
Living in Limboland!


got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 9/29/2006 4:44 PM (GMT -6)   
Susie,
I also have spasms in my back and neck,my neuro just uped my baclofen to 80mg a day along with klonipin. I hope that you get to feeling better soon.
Just when I was getting used to yesterday......Along came today.
 
             
~~LIFE~~

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 6:46 PM (GMT -6)
There are a total of 2,857,886 posts in 313,564 threads.
View Active Threads


Who's Online
This forum has 155171 registered members. Please welcome our newest member, MariachiBand1.
414 Guest(s), 11 Registered Member(s) are currently online.  Details
Orchidfox, Italatin8, PDL17, Scaredy Cat, catchscooter, magoo2, NiceCupOfTea, Larry E, Tim Tam, noodlesnoodles, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer